Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 19, NWS Pittsburgh, PA

May 27, 2012Columbiana County, Ohio; 4 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 2:14 PM EDT for Columbiana County, Ohio; 4 counties in Pennsylvania. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 2:14 PM EDT (18:14 UTC)
Expired
May 27, 2012, 3:00 PM EDT
In force
46 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Columbiana County, OH, Allegheny County, PA, Beaver County, PA, Butler County, PA, Lawrence County, PA

The radar

The Pittsburgh radar (KPBZ), 37 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:20 PM EDTTSTM WND DMGWampum, PATREES AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:33 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS51 KPBZ 271814
SVRPBZ
OHC029-PAC003-007-019-073-271900-
/O.NEW.KPBZ.SV.W.0019.120527T1814Z-120527T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
214 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  EXTREME NORTHWESTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  SOUTHWESTERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...

* UNTIL 300 PM EDT

* AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF DARLINGTON...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  DARLINGTON...         ELLWOOD CITY...       BEAVER FALLS...
  ZELIENOPLE...         FOMBELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4089 7999 4067 8015 4084 8055 4101 8045
TIME...MOT...LOC 1814Z 294DEG 12KT 4089 8039

$$
2 follow-up statements
756 
WWUS51 KPBZ 271834
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 PM EDT SUN MAY 27 2012

OHC029-271844-
/O.CAN.KPBZ.SV.W.0019.000000T0000Z-120527T1900Z/
COLUMBIANA OH-
234 PM EDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIANA COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4089 7999 4067 8015 4083 8050 4101 8045
TIME...MOT...LOC 1834Z 294DEG 12KT 4086 8031

$$

PAC003-007-019-073-271900-
/O.CON.KPBZ.SV.W.0019.000000T0000Z-120527T1900Z/
ALLEGHENY PA-BEAVER PA-BUTLER PA-LAWRENCE PA-
234 PM EDT SUN MAY 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR LAWRENCE...BUTLER...BEAVER AND ALLEGHENY COUNTIES...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ELLWOOD CITY...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  DARLINGTON...         ELLWOOD CITY...       ZELIENOPLE...
  FOMBELL...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4089 7999 4067 8015 4083 8050 4101 8045
TIME...MOT...LOC 1834Z 294DEG 12KT 4086 8031

$$
565 
WWUS51 KPBZ 271856
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
256 PM EDT SUN MAY 27 2012

PAC003-007-019-073-271905-
/O.EXP.KPBZ.SV.W.0019.000000T0000Z-120527T1900Z/
ALLEGHENY PA-BEAVER PA-BUTLER PA-LAWRENCE PA-
256 PM EDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...BUTLER...BEAVER AND
ALLEGHENY COUNTIES EXPIRES AT 300 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO 
EXPIRE. HOWEVER...IT OR OTHER WEAKER THUNDERSTORMS IN THE AREA MAY 
PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4089 7999 4067 8015 4083 8050 4101 8045
TIME...MOT...LOC 1855Z 294DEG 12KT 4083 8023

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:03 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 27, 1:03 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
103 PM EDT SUN MAY 27 2012

.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER
THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A SLIGHT
CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR
EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND
TRIGGER MORE WIDESPREAD SHOWERS AND STORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
CURRENT FORECAST REMAINS ON TRACK. MADE ONLY SMALL ADJUSTMENTS TO
CLOUD COVER TO BETTER FIT CURRENT TRENDS.

SHOULD ONCE AGAIN BE A WARM AND HUMID DAY. EXPECT SOME SHOWER AND
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AS THE NEARLY STATIONARY
BOUNDARY LIFTS NORTH AS A WARM FRONT. IN ADDITION...WEAK
SHORTWAVES RIDING ALONG THE NORTHERN PERIPHERY OF THE UPPER LEVEL
RIDGE WILL PROVIDE ADDITIONAL LIFT. THERE WILL BE SUFFICIENT
INSTABILITY...AS THE CURRENT MESO ANALYSIS SUGGESTS 3000 J/KG OF
CAPE BUT MARGINAL SHEAR WILL MAKE IT DIFFICULT FOR WHAT
THUNDERSTORMS THAT DO DEVELOP TO INTENSIFY AND MAINTAIN
THEMSELVES. STILL NOT OUT OF THE QUESTION THAT A FEW STORMS COULD
REACH SEVERE LEVELS AND WITH AMPLE MOISTURE...AND PWATS WELL OVER AN
INCH...HEAVY DOWNPOURS COULD BE EXPECTED.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
AS THE WARM FRONT CONTINUES MOVING NORTH MONDAY WARM AND HUMID
CONDITIONS WILL CONTINUE. SLIGHT CHANCE WORDING FOR DIURNAL
THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY AS THERE WILL
BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE
WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED
OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT.

MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE
TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS
AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN
TUESDAY AFTERNOON. THUS...BROUGHT IN HIGH CHANCE WORDING BY THE
AFTERNOON.

CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE
NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C
OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING
TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10
DEGREES ABOVE NORMAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COLD FRONT WILL BE CROSSING REGION TUESDAY NIGHT WITH SHOWERS AND
THUNDERSTORMS ENDING WEST TO EAST AS NORTHWEST FLOW BEHIND FRONT
BRINGS IN COOLER AND LESS HUMID CONDITIONS. A GENERALLY DRY FORECAST
WEDNESDAY AND INTO EARLY THURSDAY UNDER A FLAT TROUGH ACROSS THE
EASTERN U.S. AND WEAK SURFACE RIDGE. BY LATE THURSDAY INTO FRIDAY
FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS
THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A
THUNDERSTORMS.

FOR LATE WEEK INTO THE WEEKEND MODELS DEPICTING A RATHER STRONG
UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH
WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY
AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER
COLD POOL ALOFT. CLOSE TO HPC PROGS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
STALLED SFC BOUNDARY JUST SOUTH OF KPIT AND NW FLOW ALOFT AN ISO
SHOWER/STORM CANNOT BE RULED OUT FOR THE ENTIRE DAY. WOULD EXPECT
ANY STORM DEVELOPMENT TO COME WITH DAYTIME HEATING. EXPECT
PERIODS OF MID CLOUDS TODAY, WITH LIGHT WINDS VEERING TO THE SOUTH
BY MID MORNING.

.OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY...
GENERAL VFR CONDITIONS WILL PREVAIL THROUGH MONDAY WITH UPPER RIDGE
ALOFT. ISOLATED THUNDERSTORMS POSSIBLE MONDAY IN LOW LEVEL
INSTABILITY. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS INTO TUESDAY NIGHT.
SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO
THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 27, 1:44 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT SUN MAY 27 2012

OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-
281745-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-
HANCOCK-BROOKE-
144 PM EDT SUN MAY 27 2012

...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023-
041-281745-
GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-
FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
144 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 27, 2:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
200 PM EDT SUN MAY 27 2012

OHZ041-PAZ020-021-029-WVZ001-271845-
ALLEGHENY PA-BEAVER PA-COLUMBIANA OH-HANCOCK WV-WASHINGTON PA-
200 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HANCOCK...NORTHWESTERN
WASHINGTON...SOUTHEASTERN COLUMBIANA...SOUTHWESTERN BEAVER AND WEST
CENTRAL ALLEGHENY COUNTIES...

AT 150 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BEAVER CREEK STATE PARK...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  NEWELL...             CHESTER...            BLACKHAWK...
  WELLSVILLE...         EAST LIVERPOOL...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  SHIPPINGPORT...       BEAVER...             HARSHAVILLE...
  ALIQUIPPA...          RACCOON CREEK STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-279 BETWEEN MILE MARKERS 3 AND 8.
I-376 BETWEEN MILE MARKERS 33 AND 66.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 56 AND 69.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4047 7999 4024 8031 4063 8071 4083 8047
Special weather statement, May 27, 2:09 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 PM EDT SUN MAY 27 2012

WVZ041-271900-
TUCKER WV-
209 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TUCKER COUNTY...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CANAAN VALLEY STATE PARK...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  CANAAN VALLEY STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3903 7948 3917 7933 3916 7932 3911 7933
      3909 7935 3908 7930 3906 7929 3897 7933
      3896 7935 3896 7938

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:00 PM EDTSpecial Weather StatementPBZBeaver45 min
May 27, 2:46 PM EDTSpecial Weather StatementPBZButler59 min
May 27, 2:58 PM EDTSpecial Weather StatementPBZLawrence47 min
May 27, 3:02 PM EDTSpecial Weather StatementPBZVenango58 min
May 27, 3:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Beaver, Butler, Clarion, Lawrence, Mercer54 min
May 27, 3:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Mercer, Venango50 min
May 27, 3:45 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Venango45 min
May 27, 3:58 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Jefferson47 min
May 27, 4:00 PM EDTSpecial Weather StatementPBZButler, Lawrence45 min
May 27, 4:20 PM EDTAreal Flood AdvisoryPBZClarion, Venango3 hr
May 27, 4:28 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson47 min
May 27, 4:34 PM EDTSpecial Weather StatementPBZBeaver41 min
May 27, 4:36 PM EDTSpecial Weather StatementPBZArmstrong, Indiana39 min
May 27, 4:41 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland64 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland59 min
May 27, 5:12 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland63 min
May 27, 5:42 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland18 min
May 27, 5:55 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland35 min
May 27, 6:11 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland34 min
May 27, 6:16 PM EDTAreal Flood AdvisoryPBZIndiana, Westmoreland78 min
May 27, 6:46 PM EDTSpecial Weather StatementPBZFayette44 min
May 27, 7:25 PM EDTAreal Flood AdvisoryPBZFayette, Westmoreland2 hr
May 27, 7:48 PM EDTSpecial Weather StatementPBZFayette42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.